Subscribe Now Subscribe Today
Science Alert
 
Blue
   
Curve Top
Journal of Applied Sciences
  Year: 2002 | Volume: 2 | Issue: 3 | Page No.: 422-428
DOI: 10.3923/jas.2002.422.428
 
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail

Resolvent of Fourth Order Differential Equation in Half Axis

Kevser Koklu

Abstract:
Let H be a separable Hilbert space and H1=L2 (0, ∞ ;H). The all functions are defined in range[0, ∞) , their values belongs to space H, they are measurable in the meaning of Bochner and provides the condition of

If the scalar product is defined in H1 by the formula f(x), g(x) ∈ H1, H1 forms a separable Hilbert space. In this study, in space H1, it is investigated that Green`s function (resolvant) of the operator formed by the differential expression.

(-1)n y (2n) +Q(x)y,
0 ≤ x ≤ ∞

And boundary conditions

Y(j) (0)-h jy (j-I)(0)=0,
j = 1,3,......,2n-1

Where Q(x) is a normal operator that has pure degree spectrum for every x ∈ [0, ∞) ) in H. Assumed that domain of Q(x) is independent from x and resolvent set of Q(x) belongs to (0 < ∈ ≤ π) of Complex plane λ. In addition assumed that the operator function Q(x) satisfies the Titchmars-Levitan complex conditions. h j are arbitrary complex numbers. The obtained result has been applied to an example.

PDF References Citation Report Citation
 RELATED ARTICLES:
  •    The Classical Elastic Curves in A 3-Dimensional Indefinite-Riemannian Manifold
How to cite this article:

Kevser Koklu , 2002. Resolvent of Fourth Order Differential Equation in Half Axis. Journal of Applied Sciences, 2: 422-428.

DOI: 10.3923/jas.2002.422.428

URL: https://scialert.net/abstract/?doi=jas.2002.422.428

COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 
 

Curve Bottom